# SDR P2EA01194

- Difficulty date: September 14, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, AFT CARGO COMPARTMENT BS 927 STRINGER 27 RIGHT WITH CORROSION. STRINGER 27 RIGHT REPAIRED, FROM BS 902 TO BS 962, DUE TO CORROSION IAW SRM 53-10-3 FIG 1.  (M)
